# SDR MALA975375

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1155691
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLOOR TRACK LIGHT COVERS WERE FOUND BROKEN AND SCRATCHED.  PIEDMONT REPLACED ALL FLOOR TRACK COVERS, REF PIEDMONT WORK ORDER NR 2127.  (M)
